MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ZIPSEAL 16 SURGICAL SKIN CLOSURE KIT, 5/PKG; WOUND DRESSING KIT

STRYKER INSTRUMENTS-KALAMAZOO ZIPSEAL 16 SURGICAL SKIN CLOSURE KIT, 5/PKG; WOUND DRESSING KIT
Model Number PS1163
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Blister (4537)
Date of Event 09/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Additional information: 1 device was labeled for single-use.1 device was not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device reportedly caused a tissue reaction with the patient.1 event which had a mild injury, illness or impairment which can be treated with minimal or no intervention.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 1 previously reported event is included in this follow-up record.Product return status" 1 device was not available for evaluation.H3 other text : device discarded.

Brand Name
ZIPSEAL 16 SURGICAL SKIN CLOSURE KIT, 5/PKG
Common Device Name
WOUND DRESSING KIT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10748482
Report Number3009673389-2020-00003
Device Sequence Number19111115
Product Code MCY
UDI-Device Identifier00853114007225
UDI-Public00853114007225
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPS1163
Device Catalogue NumberPS1163
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1